APA Alıntı

Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.

Chicago Stili Alıntı

Society, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.

MLA Alıntı

Society, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.

Uyarı: Bu alıntı herzaman %100 doğru olmayabilir..